MathSciNet Relay Station
MathSciNet bibliographic data
MR131082 39.33
Kiesewetter, H. Struktur linearer Funktionalgleichungen im Zusammenhang mit dem Abelschen Theorem. (German) J. Reine Angew. Math. 206 1961 113–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement